# SDR AALA202110061026

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 73,237 hours, 9,090 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LATCH ON LAVATORY 2L INOPERATIVE. ADJUSTED DOOR LATCH AND REATTACHED SEAL ON LAVATORY 2L OPERATIONS CHECKS GOOD PER AMM 25-41-10.
